MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ACL TOP 700 CTS

INSTRUMENTATION LABORATORY CO. ACL TOP 700 CTS
Model Number 2800-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Therapeutic Response, Increased (2272)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Il investigation determined that the acl top software is functioning correctly according to the customer's test configuration and that there is no malfunction of our device or software.Therefore, no remedial action indicated.Il will work with the customer to resolve the problem, which is likely attributable to their lis.
 
Event or Problem Description
A complaint was received indicating that acl top 700 cts, s/n (b)(4), generated xa results that crossed to their (b)(6) information system (lis) as <0.04 due to a qc flag associated with the results.Four patients were administered unnecessary heparin based on reported results.There was no reported adverse effect on the patients.

Brand Name
ACL TOP 700 CTS
Common Device Name
ACL TOP
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell rd
bedford MA 01730
MDR Report Key7138949
Report Number1217183-2017-00008
Device Sequence Number11030268
Product Code GKP
UDI-Device Identifier08426950497981
UDI-Public08426950497981
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Technologist
Device Model Number2800-50
Device Catalogue Number00000280050
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;